MathSciNet Relay Station
MathSciNet bibliographic data
MR1422366 (98d:62189) 62P05 (90A12)
Gerber, Hans U.; Shiu, Elias S. W. Actuarial bridges to dynamic hedging and option pricing. Insurance Math. Econom. 18 (1996), no. 3, 183–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement